# SDR DALA2019021100879

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 72,809 hours, 53,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PRESSURE LOW. R/R L1 DOOR SLIDE ASSY PER MD88 WORK CARD 2561-4964 SLIDE, PASSENGE OFF 09-2561-9-0011 01159 ON 09-2561-9-0011 00930. (LP5571230)
